# SDR YENA2008069

- Difficulty date: July 21, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 6,638 hours, 4,166 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005120259
- Condition: Failed
- Location: Nr 1
- Part time: 6,638 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1082, CLT-JFK, SMOKE IN CABIN.  APPROACH TO LANDING AT 2000`, SULPHUR ODOR NOTED IN COCKPIT.  FLIGHT ATTENDANT CONFIRMED SMOKE IN CABIN AND ODOR OF SULPHUR.  COMPLIED WITH SMOKE/FIRE QRH.  UPON INSPECTION FOUND PHYSICAL PACK 1 FAILURE WITH FRAGMENTS IN EXHAUST DUCTING GRILLE.  TSD DATA PULLED FOR PACK 1 DATA.  (AIR CONDITIONING PACKS-SINGLE).  REMOVED AND REPLACED NR 1 PACK ACM IAW AMM 21-51-05 AND HEAT EXCHANGER IAW AMM 21-51-04.  OPS CHECK OK.  (A)
